I'm 23 years old... No kids...sexually active same and only guy for the last year and a half...We do use protection sometimes... Im on birth control which is called Microgestin 1/20 I've been taking it for at least 6 months now first time birth control user...At first I had btb(break through bleeding) for at least a month then it finally decreased and went away.... Now maybe the 6th month I've had at least 2 cycles in this month of November... the 31st of Oct. til the 6th of November... Then maybe a week of rest if that then I started bleeding again and it stop for a few days then it seems just about every day now I've been having this issue... Could someone tell me what is the cause of this bleeding??? Could it be something else or just the birth control not matching with my body?? I'm just looking for some input and then go to either my obgyn or my family doctor for extra help.....
How are you? Were you able to see your gynecologist regarding the irregular menstruation? Aside from hormone issues from your birth control, irregular menstruation may be attributed to infection, stress, change in diet or exercise routine, recent weight loss or weight gain, illness or gynecological issues such as polyps or fibroids. If this persists, it is best that you have this checked by your doctor for proper evaluation. Take care and do keep us posted.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.